# SDR IPXA2025031175551

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,115 hours, 16,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER DIS-ARMING CABIN DOOR AND PUSHING TEST BUTTON. DOOR SHOWS DISARMED UNTIL THE DOOR IS OPENED. WARNING IS CONTINUOUS. DOOR SHOWS SLIDE ARMED AFTER OPENING DOOR.SLIDE DIDNÂ€™T DEPLOY INSTALLED NEW SLIDE W/REF TO AMM 25-61-21/401. OPS NORMAL.
